# SDR SIMA20201230002

- Difficulty date: December 30, 2020
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 37,494 hours, 32,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DRAG ANGLE HAS POSSIBLE CRACK AT FR 77 BETWEEN 2 LOOSE FASTENERS.  CRACK LENGTH 0.5 NUMBER OF CRACKS 1.  C/A: INSTALLED REPAIR DOUBLER AND FILLER AT FR 77, IAW EMB 145 SRM 51-40-02 AND ENVOY ERS-EM-53MR-4253.
